Curve shortening on surfaces
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 23 (1990) no. 2, p. 229-256
@article{ASENS_1990_4_23_2_229_0,
     author = {Gage, Michael E.},
     title = {Curve shortening on surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {2},
     year = {1990},
     pages = {229-256},
     doi = {10.24033/asens.1603},
     zbl = {0713.53022},
     mrnumber = {91a:53072},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1990_4_23_2_229_0}
}
Gage, Michael E. Curve shortening on surfaces. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 23 (1990) no. 2, pp. 229-256. doi : 10.24033/asens.1603. http://www.numdam.org/item/ASENS_1990_4_23_2_229_0/

[A] V. I. Arnold, Ordinary Differential Equations, M.I.T. Press, 1973. | MR 50 #13679 | Zbl 0296.34001

[An1] S. Angenent, The Zeroset of a Solution of a Parabolic Equation (J. reine angew. Math., Vol. 390, 1988, pp. 79-96). | MR 89j:35015 | Zbl 0644.35050

[An2] S. Angenent, Nodal Properties of Solutions of Parabolic Equations, for the Proceedings of the Conference on Nonlinear PDE's held in Provo, Utah, March 3-7, 1987.

[G1] M. Gage, An Isoperimetric Inequality with Applications to Curve Shortening (Duke Math. J., Vol. 50, No. 4, 1983, pp. 1225-1229). | MR 85d:52007 | Zbl 0534.52008

[G2] M. Gage, Curve Shortening Makes Convex Curves Circular (Invent. Math., Vol. 76, 1984, pp. 357-364). | MR 85i:52004 | Zbl 0542.53004

[G3] M. Gage, On an Area-preserving Evolution Equation for Plane Curves (Contemporary Mathematics, Vol. 51, 1986. | MR 87g:53003 | Zbl 0608.53002

[G-H] M. Gage and R. Hamilton, The Shrinking of Convex Plane Curves by the Heat Equation (J. Diff. Geom., Vol. 23, 1986, pp. 69-96). | MR 87m:53003 | Zbl 0621.53001

[A-L] U. Abresch and J. Langer, The Normalized Curve Shortening Flow and Homothetic Solutions (J. Diff. Geom., Vol. 23, 1986, pp. 175-196). | MR 88d:53001 | Zbl 0592.53002

[E-G] Charles Epstein and M. Gage, The curve shortening flow, in Wave motion : theory, modelling, and computation, Proceedings of a Conference in honor of the 60th birthday of Peter D. Lax, MSRI Publications, Springer-Verlag, 1987. | Zbl 0645.53028

[Gr1] M. Grayson, The heat Equation Shrinks Embedded Plane Curves to Round Points (J. of Diff. Geom., Vol. 26, 1987, pp. 285-314). | MR 89b:53005 | Zbl 0667.53001

[Gr2] M. Grayson, Shortening Embedded Curves (Annals of Mathematics, Vol. 129, 1989, pp. 71-111). | MR 90a:53050 | Zbl 0686.53036